Please use this identifier to cite or link to this item: doi:10.22028/D291-37939
Volltext verfügbar? / Dokumentlieferung
Title: On Generalised Abundance, I
Author(s): Lazic, Vladimir
Peternell, Thomas
Language: English
Title: Publications of the Research Institute for Mathematical Sciences
Volume: 56
Issue: 2
Pages: 353-389
Publisher/Platform: EMS Press
Year of Publication: 2020
DDC notations: 510 Mathematics
Publikation type: Journal Article
Abstract: The goal of this paper is to make a striking connection between several central conjectures in algebraic geometry: the Nonvanishing Conjecture, the Abundance Conjecture and the Semiampleness Conjecture for nef line bundles on KK-trivial varieties.
DOI of the first publication: 10.4171/PRIMS/56-2-3
URL of the first publication: https://ems.press/journals/prims/articles/16829
Link to this record: urn:nbn:de:bsz:291--ds-379397
hdl:20.500.11880/34290
http://dx.doi.org/10.22028/D291-37939
ISSN: 1663-4926
0034-5318
Date of registration: 10-Nov-2022
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Vladimir Lazić
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.